# SDR DALA2023081106559

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 74,028 hours, 29,466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2909732) RH WING, REAR SPAR INBOARD TRAILING EDGE FLAP STA 253.00, UNDER FIXED UPPER PANEL, RH SIDE, DEFLECTION CONTROL RIB WITH CRACK. RH WING, REAR SPAR INBOARD TRAILING EDGE FLAP STA 253.00, UNDER FIXED UPPER PANEL, RH SIDE, DEFLECTION CONTROL RIB WAS REPLACED IAW SRM 51-40-02-0G PAR 7 REV 78.00 MAY 17, 2023 AND SRM 57-51-02-01.
